# SDR AWXA200501601

- Difficulty date: November 12, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,803 hours, 37,578 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C20 CHECK DISCOVERED, THE RT WING, NR 5 SLAT, OUTBOARD TRAILING EDGE LOWER SKIN DELAMINATED.  MAINTENANCE REMOVED DISBONDED SKIN IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED REPAIR FILLER AND REPAIR DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED REPAIR PARTS ONTO THE NR 5 SLAT, OUTBOARD, TRAILING EDGE LOWER SKIN IAW BOEING 737-300 SRM 51-70-01-2R4.
